# SDR ABXA9500927

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5520 · Elevator Structure
- Part: Tip Cap
- Part number: 56550153
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND DENT IN LEFT HAND ELEVATOR OUTBOARD TIP CAP.  REPAIRED LEFT HAND ELEVATOR OUTBOARD TIP CAP IAW ABX REA D855-12346MR.
